American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35A01) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 26 of 26 found      Go to page: 1

[1] Camillo De Lellis and László Székelyhidi Jr.. High dimensionality and h-principle in PDE. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Abdelhamid Meziani. Normalization and solvability of vector fields near trapped orbits. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Ruilun Cai and Sanjiban Santra. On the $Q$-curvature problem on $\mathbb{S}^3$. Proc. Amer. Math. Soc. 145 (2017) 119-133.
Abstract, references, and article information   
View Article: PDF

[4] Mircea Sofonea and Aissa Benseghir. A nonlinear history-dependent boundary value problem. Quart. Appl. Math. 75 (2017) 181-199.
Abstract, references, and article information
View Article: PDF

[5] Xavier Carvajal and Mahendra Panthee. Sharp local well-posedness of KdV type equations with dissipative perturbations. Quart. Appl. Math. 74 (2016) 571-594.
Abstract, references, and article information
View Article: PDF

[6] Keng Deng and Qian Wang. Global existence and blow-up for the fast diffusion equation with a memory boundary condition. Quart. Appl. Math. 74 (2016) 189-199.
Abstract, references, and article information
View Article: PDF

[7] Sohrab Shahshahani. Renormalization and blow-up for wave maps from $S^2\times\mathbb{R}$ to $S^2$. Trans. Amer. Math. Soc. 368 (2016) 5621-5654.
Abstract, references, and article information   
View Article: PDF

[8] X. Carvajal and W. Neves. Persistence property in weighted Sobolev spaces for nonlinear dispersive equations. Quart. Appl. Math. 73 (2015) 493-510.
Abstract, references, and article information
View Article: PDF

[9] Adán J. Corcho and Lucas C. F. Ferreira. Global existence for Schr\"odinger--Debye system for initial data with infinite ${L}^{2}$-norm. Quart. Appl. Math. 73 (2015) 253-264.
Abstract, references, and article information
View Article: PDF

[10] Boris Andreianov and Karima Sbihi. Well-posedness of general boundary-value problems for scalar conservation laws. Trans. Amer. Math. Soc. 367 (2015) 3763-3806.
Abstract, references, and article information   
View Article: PDF

[11] Carlos E. Kenig and Didier Pilod. Well-posedness for the fifth-order KdV equation in the energy space. Trans. Amer. Math. Soc. 367 (2015) 2551-2612.
Abstract, references, and article information   
View Article: PDF

[12] Tak Kwong Wong. Blowup of solutions of the hydrostatic Euler equations. Proc. Amer. Math. Soc. 143 (2015) 1119-1125.
Abstract, references, and article information   
View Article: PDF

[13] Rémi Carles and Lounès Mouzaoui. On the Cauchy problem for the Hartree type equation in the Wiener algebra. Proc. Amer. Math. Soc. 142 (2014) 2469-2482.
Abstract, references, and article information   
View Article: PDF

[14] Alessandro Carlotto. On the solvability of singular Liouville equations on compact surfaces of arbitrary genus. Trans. Amer. Math. Soc. 366 (2014) 1237-1256.
Abstract, references, and article information   
View Article: PDF

[15] Wenke Tan, Yue Liu and Zhaoyang Yin. On the global weak solution to a generalized two-component Camassa-Holm system. Quart. Appl. Math. 71 (2013) 661-677.
Abstract, references, and article information
View Article: PDF

[16] Slim Tayachi and Fred B. Weissler. The nonlinear heat equation with high order mixed derivatives of the Dirac delta as initial values. Trans. Amer. Math. Soc. 366 (2014) 505-530.
Abstract, references, and article information   
View Article: PDF

[17] Nguyen Cong Phuc and Igor E. Verbitsky. Quasilinear equations with source terms on Carnot groups. Trans. Amer. Math. Soc. 365 (2013) 6569-6593.
Abstract, references, and article information   
View Article: PDF

[18] Michael Hinz and Alexander Teplyaev. Vector Analysis on Fractals and Applications. Contemporary Mathematics 601 (2013) 147-163.
Book volume table of contents   
View Article: PDF

[19] Maria-Magdalena Boureanu, Benedetta Noris and Susanna Terracini. Sub and supersolutions, invariant cones and multiplicity results for $p$-Laplace equations. Contemporary Mathematics 595 (2013) 91-119.
Book volume table of contents   
View Article: PDF

[20] Raphaël Danchin. Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics. Proc. Amer. Math. Soc. 141 (2013) 1979-1993.
Abstract, references, and article information   
View Article: PDF

[21] Xu Runzhang and Yang Yanbing. Global existence and asymptotic behaviour of solutions for a class of fourth order strongly damped nonlinear wave equations. Quart. Appl. Math. 71 (2013) 401-415.
Abstract, references, and article information
View Article: PDF

[22] François Treves. On the solvability of planar complex linear vector fields. Trans. Amer. Math. Soc. 364 (2012) 4629-4662.
Abstract, references, and article information   
View Article: PDF

[23] Adalberto P. Bergamasco, Alexandre Kirilov, Wagner Vieira Leite Nunes and Sérgio Luís Zani. On the global solvability for overdetermined systems. Trans. Amer. Math. Soc. 364 (2012) 4533-4549.
Abstract, references, and article information   
View Article: PDF

[24] Craig Cowan and Mostafa Fazly. On stable entire solutions of semi-linear elliptic equations with weights. Proc. Amer. Math. Soc. 140 (2012) 2003-2012.
Abstract, references, and article information   
View Article: PDF

[25] G. Petronilho. Global hypoellipticity, global solvability and normal form for a class of real vector fields on a torus and application. Trans. Amer. Math. Soc. 363 (2011) 6337-6349. MR 2833557.
Abstract, references, and article information   
View Article: PDF

[26] Ting Zhang and Daoyuan Fang. Random data Cauchy theory for the incompressible three dimensional Navier–Stokes equations. Proc. Amer. Math. Soc. 139 (2011) 2827-2837. MR 2801624.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 26 of 26 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia